Previous |  Up |  Next

Article

Title: O systémech lineárních integrodiferencialních rovnic v technických problémech (Czech)
Title: Systems of ordinary linear integrodifferential equations (English)
Author: Doležal, Václav
Language: Czech
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 4
Issue: 1
Year: 1959
Pages: 1-17
Summary lang: English
Summary lang: Russian
.
Category: math
.
Keyword: integral equations
Keyword: integral transforms
MSC: 45-00
idZBL: Zbl 0084.32401
idMR: MR0101470
.
Date available: 2008-05-20T17:11:59Z
Last updated: 2015-08-24
Stable URL: http://hdl.handle.net/10338.dmlcz/102642
.
Reference: [1] Doetsch: Handbuch der Laplace-Transformation I..Verl. Birkhäuser, Basel 1950.
Reference: [2] Ditkin-Kuzněcov: Příručka operátorového počtu.NČSAV, Praha 1954.
Reference: [3] Jarník: Integrální počet II..NČSAV, Praha 1955.
Reference: [4] Achijezer: Teorie aproximací.NČSAV, Praha 1955.
.

Files

Files Size Format View
AplMat_04-1959-1_1.pdf 2.571Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo